# SDR NACA2025032300001

- Difficulty date: March 23, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 85,850 hours, 22,000 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329C
- Part serial: G0787
- Condition: Malfunctioned
- Location: Right
- Part time: 5,800 hours, 1,953 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING READINESS CHECK LIST FOUND RIGHT GENERATOR DRIVE LIGHT OFF WITH R ENG IN CUTOFF.  REPLACED IDG IAW AMM 24-11-01
